# SDR DXTA2012070605034

- Difficulty date: July 5, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 12,075 hours, 8,064 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bungee
- Part number: 676044610
- Part serial: 030
- Condition: Failed
- Location: Rudder Trim
- Part time: 1,440 hours, 901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  PASSING 10000 FT AND 250 KNOTS, FULL SCALE UNCOMMANDED RUDDER TRIM DEFLECTION TO THE LT OBSERVED WITH AUTOPILOT A ENGAGED.  RETURNED TO DEPARTURE AND ON SHORT FINAL RUDDER INPUTS WERE NOTICED BOTH TO THE LT AND RT.  R & R THE RUDDER COMMAND BUNGEE IAW MM 27-26-00. SYS OPS CHECKED GOOD.  RUDDER & RUDDER TRIM TRAVEL CHECKED GOOD.
